# SDR VNAA2024042511103

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 18,034 hours, 13,736 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL3229
- Condition: Faulted
- Location: Spoiler Sys
- Part time: 18,034 hours, 13,736 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB SPOILERONS / OB FLIGHT SPOILERS CAUTION MESSAGE ON DECENT AFTER SELECTION TO DEPLOY SPOILERS / INTERROGATED MDC AND FOUND B1 CODE 007920, TROUBLESHOT IAW CRJ900 FIM 27-64-01-810-817-A01-PSA AND DETERMINED PCU MPE34 TO BE AT FAULT. REMOVED AND REPLACED THE RH OUTBOARD MULTIFUNCTION PCU SPOILER IAW CRJ900 AMM 27-62-01-000/400-801. LEAK CHECKS AND OP CHECKS GOOD.
